# SDR MXI2005F00002

- Difficulty date: March 9, 2005
- Submitted: March 24, 2005
- Operation: Air carrier
- Aircraft: N804TF
- Make and model: Lear 35A
- Aircraft serial: 404
- Engine: Garrtt TFE731*
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Part number: 66082672
- Part serial: 2315
- Condition: Failed
- Location: Cockpit Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE COCKPIT FAN MOTOR FAILED AND CAUSED SMOKE TO COME OUT OF THE OVERHEAD AIR VENTS.  AFTER REPLACEMENT IT WAS NOTED THE FAN MOTOR WAS VERY HARD TO TURN.  THERE IS NO TIME CHANGE FOR THIS MOTOR LISTED IN CHAPTER 5.  (EA21200504524)  (K)
